# SDR DALA2024060205727

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 95,119 hours, 44,197 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Tripped
- Location: Flap/Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3220 DISC: FLT CTL SLAT FAULT ON APPROACH. WOULD NOT RESET WITH FLAP LEVER MOVED. LANDED FLAPS 3 SLAT 0. FOLLOWED F/CTL SLATS CHECKLIST. C/A: UPON ARRIVAL , LAST LEG SFCC 1/2 FAULT "SLAT SYSTEM JAM CHECK SLT MECH DRIVE". SLATS/FLAPS OPS OK UPON INITAL EVAL. ACCOMP SFCC1 AND 2 TEST. WTB TEST AS PER AMM 27-80. ALL PASS. T/S PER A320 TSM 27-81, INSPECTED RT WING SLAT ROTARY ACTUATORS, FOUND 6095CM TRIPPED. ALL OTHERS OK. LT WING REQUIRES INSP. (J.V. 307213) INSPECTED LT WING SLAT ROTARY ACT, NO DEFECTS NOTED. REMOVED SLAT ACTUATOR (6095CM) PER A320 AMM 27-84.(G.S. 257744). OK TO INSTALL (QC5332). INSTALLED SLAT ACTUATOR (6095CM) PER A320 AMM 27-84. OPS CHECK GOOD. (G.S. 257744). SAFETY, SECURITY AND OPS CHECK OK. RII COMPLETED. (QC 5332). CONTACTED MCC
